# SDR DALA2016081205954

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION CRACK ON FRAME OF CANT STA Y=1510 BETWEEN 12:00 TO 1:00 POSITION AT AFT ACCESSORIES COMPARTMENT.  FRAME WAS REPLACED IAW SRM 51-30-2 AND DWG 9911843.
